# SDR V0XR413Y010611012

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 14,334 hours, 10,105 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) GALLEY MOUNT STA 290, (APROX) LBL 18, CORRODED. R & R GALLEY MOUNT IAW SRM 51-42-21.
